# SDR IPXA2025052368348

- Difficulty date: April 11, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438204
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT: L/H WING, CENTER FLAP TOP SKIN AND RIB FLANGE 27A HAS (1) CRACK INDICATION AND HAS BEEN MARKED IN RED.  ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-93428-REQ1 AND VT-MAE EA 300-5750-27-A3891, REV. -. REVIEWED
